UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Linear-quadratic stochastic Stackelberg differential game with asymmetric information Journal article
SCIENCE CHINA-INFORMATION SCIENCES, 2017,Volume: 60,Issue: 9
Authors:  Shi, Jingtao;  Wang, Guangchen;  Xiong, Jie
Favorite | View/Download:23/0 | TC[WOS]:4 TC[Scopus]:13 | Submit date:2018/10/30
stochastic Stackelberg differential game  linear-quadratic control  asymmetric information  conditional mean-field forward-backward stochastic differential equation  optimal filtering